# SDR DHL2001367518

- Difficulty date: February 8, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- Engine: Ge CF6*
- Engine time: 24,975 hours, 16,376 cycles
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 2 ENGINE FAN ROTOR BLADES FOUND TO BE NICKED AND BURRED.  ALL BLADES BLENDED PER GE STANDARD PRACTICES MANUAL 70-42-00 AND AMM 72-21-00.
